# SDR SIMA20150719004

- Difficulty date: July 19, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 35,011 hours, 31,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12304811001
- Condition: Damaged
- Location: Fueelage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  ELONGATED HOLE ON FRAME 4, INBOARD OF STRINGER 06R.  COMPLETED INSTALLATION OF REPAIR PARTS ON FRAME 4 IAW ERS-EM-53MR-1516.
